Aa
A
A
Close
5142668 tn?1364234345
Stopped taking Cymbalta and need suggestions for withdrawal symptoms
So my doc put me on 30mg of Cymbalta 4 months ago and I noticed zero help with the pains.  So I stopped taking it about 5 days ago.  As of yesterday I felt like I was an absolute mess.  I had been having these HORRIBLE headaches, nausea, dizzy spells, confusion, and crying spells out of nowhere.  This all brought me to do a little bit of research and I found out it is all withdrawal symptoms.  I don't want to start taking the pills again since they did not work for the reason I was taking them.  That being said does anyone have any suggestions on what I can do to help through these withdrawals without having to take a different kind of drug.  This is making me feel like a drug addict trying to get clean.  I have 4 kids at home and need to be able to function properly.  HELP!!!  PLEASE!!!!!
Cancel
4 Answers
Page 1 of 1
Avatar universal
I have heard that cymbalta can be brutal to get off of. You may have to do a slow taper to avoid withdrawal symptoms. I would recommend asking your doctor for a taper schedule.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1756321 tn?1377771734
Omega 3 and vitamin B complex.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Would you feel comfortable taking natural supplements that help with addictions? L-Glutimine, L-Carnitine and GABA come to mind. You can internet search on any of those and learn about them -  Basically, these amino acids support the neurotransmitters in the body and reduce fallout from med dependency. Additionally, I took: Niacin, Licorice Root and Chromium-picolinate which was purchased at a Health Food Store. Chamomile Tea also helped. I have friends who said Ginseng helped them, but it did not help me.  the ****.com sells amino acids and has call-in Representatives to help field questions about their products and how they might help you.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1530171 tn?1448133193
Note:

LGlutamine and GABA are contraindicated in Bipolar and must consult with your doctor if you have kidney or liver issues.
Glutamine is a precursor of GABA so taking both together may cause   excessive  GABA levels . The symptoms are numerous:
Increased breathing (too much lactic acid production and incorrect gas ratios)
Tingly sensations, facial  numbness , nausea and vomiting, increased blood pressure etc
Best is to have your doctor test you (urine or saliva test) for low GABA.

Ashwagandha is an indian herb that was been used for it's nervous system calming effect (among many other health benefits) and it also gives stress and anxiety relief, great to help alleviate withdrawal symptoms.
No known side effects if taken as indicated.

This is not intended as a substitute for medical advice .

Best wishes!
Niko
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fibromyalgia Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Autoimmune Diseases Answerers
1530171 tn?1448133193
Blank
London, ON